# SDR SWAA2022042086119

- Difficulty date: March 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FUEL STATION PANEL WEB LOCATED OFSS 385 AT RT WING 2022-148009 / [01] REPLACED FUEL STATION PANEL WEB LOCATED OFSS 385 AT RT WING IAW B737-700 AMM 28-41-61-401-NG TEST IS OK. TOOL USED: P/N: T477W; S/N: 2073; DUE DATE: 17-NOV-22.;[02] CORRECTED STEP 1:  REPLACED FUEL STATION PANEL WEB LOCATED OFSS 385 AT RT WING IAW B737-700 AMM 28-41-61-401-NG TEST IS OK. TOOL USED: P/N: T477W; S/N: 2073; DUE DATE: 17-NOV-22.  SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
